I am sorry you are suffering with myoclonus.
This can be mildly to extremely bothersome/debilitating, as you know!
In fact, mine was severe at its worst. My hand would suddenly grab onto a remote control unit and toss it across the room, for instance!
I have dealt with this a lot this calendar year... in varying levels of severity.
As I understand this, myoclonus (myoclonic movement) is not always a myoclonic seizure. In fact, my neurologist had stated he can rarely find myoclonic seizure with myoclonic movement; however, sometimes it is seizure activity. A second and a third neurologist each had told me they find myoclonus most often "idiopathic" and "transient." (However, such is not always the case.)
Many drugs have a side-effect of myoclonus. Too many!
Narcotic pain meds are just one of the causes of myoclonus.
This may have contributed to the increase in your myoclonus immediately after surgery, in addition to any withdrawal you may have been experiencing from stopping the baclofen at that time?
SSRI antidepressants are also often mentioned for causing myoclonus.
There's so much potential for myoclonus from pharmaceuticals, it's hard to sort it all out! The only way to sort out medication-related myoclonus is to withdraw (under doc's advice) from each med to see if the myoclonus decreases/stops.
I have read many, many personal accounts of individuals experiencing myoclonus while taking SSRI, SNRI medications. Some of these same people have reported the myoclonus had worsened terribly when withdrawing (even slowly) from these meds. Many had also reported the myoclonus had continued for a couple of months after they had totally discontinued meds in these drug classes. (So... I really do not know. So very many people have reported this.)
Some disease states also include myoclonus as a symptom.
There are other causes, as well. I am sure you have read of the possible causes. A couple of causes (and/or "exacerbating factors") are lack of (quality) sleep and stress/anxiety. If these factors do not "cause" myoclonus, they certainly tend to exacerbate it!
It's likely many cases of myoclonus are multi-factorial in cause?
The "onset" of myoclonus, for me, had seemed to coincide with having had surgery last year. I had gotten the best control with clonazepam, actually. I had tried Keppra and had some immediate relief; yet, I could not tolerate the Keppra for more than 3 days, due to terrible side-effects (in my case).
I am awaiting additional labs right now. Yet, I have found my experience with myoclonus has drastically reduced now that I have withdrawn from any/all meds causing myoclonus (side-effect). I have also improved my sleep, which has helped tremendously. I am not sure we have found the true "cause" of myoclonus; however, it is controlled right now... with improved sleep and decreased stress. (Time will tell!)
I also have a very sensitive nervous system. It easily reacts (seemingly over-reacts) to many things. I am also extremely sensitive to most meds/chemicals, to lack of sleep, to blood sugar levels, to circadian factors, etc.
I had a friend experiencing myoclonus all through his years in medical school, etc. When he was able to have a less erratic schedule, with better quality sleep and less overall stress, he'd lost the myoclonus for the following 20 years! (Who knows, it may be gone for good in his case... or may show up again?
I hope you can find the cause of your myoclonus and any exacerbating/contributing factors. I hope the "fix" will be very simple for you!
I'm very interested in how this all works out for you!
My very best to you!